# SDR CA050215006

- Difficulty date: February 15, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 12,108 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 369H5660
- Condition: Undersize
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION BEFORE BEING ENTERED INTO STORES IT WAS NOTED THAT THE BOLT HOLES WERE UNDERSIZE.  THE COUPLING HAS BEEN RETURNED TO THE PARTS SUPPLIER.
